# SDR ASOA2014033110235

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 23,316 hours, 22,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Pressure
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LBL 27.50, WL 130, ONE INCH ABOVE DOOR TRACK AND EXTENDING UNDER TRACK.
